# SDR UALA2009013000329

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 27,759 hours, 3,500 cycles
- Engine: Pwa PW40903
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480U1
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WATER EXTINGUISHER HAS EVIDENCE OF LEAKING.  CLEANED DOGHOUSE STORAGE AND REPLACED EXT.
